How a woman’s sexuality is affected by anti-depressant side effects

personal habits for guys
Guys, are you paying enough attention to your personal habits?
15th June 2019
What are anabolic steroids
What are anabolic steroids?
5th July 2019
Show all

How a woman’s sexuality is affected by anti-depressant side effects

Antidepressant drugs can affect a womans sexuality

Studies have revealed that many women claim the combination of low estrogen levels, and the sexual side effects of the drugs, make the very idea of sex very unappealing. This often results in very low libido, and almost non-existent sexual desire.

Anti-depressants also slow down the messages to the brain from estrogen and progesterone which cause the female body to respond to sexual impulses. Hormonal treatment during or after menopause can help to stabilise a woman’s mood, making the need for anti-depressants less critical, and lead to an improvement in libido.

Continue reading…

Leave a Reply

Your email address will not be published. Required fields are marked *